# SDR FDEA201110154511

- Difficulty date: October 15, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SKIN IS PUNCTURED.  CUT OUT DAMAGE, FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 55-20-3 FIG. 1.  THIS REPAIR IS A CATEGORY B REPAIR.
